# SDR SWAA2019042431918

- Difficulty date: April 16, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED ON UPPER SURFACE NEAR FASTENER HOLE, BL 0, STA: 277+7. / REMOVED AND RPLACED CABIN FLOOR INTERCOSAL SRM
